Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kharlamov, Sergei Anatol'evich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:84
Abstract pages:508
Full texts:267
References:29
E-mail: ,

http://www.mathnet.ru/eng/person54829
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2003
1. G. B. Malykin, S. A. Kharlamov, “Topological phase in classical mechanics”, UFN, 173:9 (2003),  985–994  mathnet; Phys. Usp., 46:9 (2003), 957–965  isi
1964
2. S. A. Kharlamov, “An example of a heteroparametric perturbation of a pendulum by quasi-periodic oscillations of the suspension”, Dokl. Akad. Nauk SSSR, 157:6 (1964),  1311–1313  mathnet  mathscinet
1962
3. S. A. Kharlamov, “Nutational oscillations and drift of a synchronous gyroscope supported by Cardan gimbals”, Dokl. Akad. Nauk SSSR, 146:3 (1962),  550–553  mathnet  zmath
4. S. A. Kharlamov, “The influence of elasticity in the axis bearing of the external ring in a Cardan suspension on the nutation and drift of a gyroscope”, Dokl. Akad. Nauk SSSR, 142:5 (1962),  1054–1057  mathnet  zmath
1961
5. S. A. Kharlamov, “The motion of a gyroscope in a Cardan suspension when there is a moment with respect to the axis of natural rotation”, Dokl. Akad. Nauk SSSR, 139:2 (1961),  327–330  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021